| Model Number |
DA5125ST |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Telephone number: (b)(6).A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.Investigation is ongoing.
Event or Problem Description
It was reported that during the procedure patient developed an occlusion of the basilar artery.When the solitaire retriever was pulled back, the physician felt some resistance.After the retriever was pulled out, the braiding of the sofia catheter was extracted together with the retriever.
Additional Manufacturer Narrative
The reported complaint is confirmed.The damaged liner and coil indicate that the device experienced forces over specification.The sofia ifu advises the user to ".Not advance or withdraw the device when excessive resistance is met until the cause of resistance is determined.".